# SDR AALA202207123897

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737
- Aircraft serial: 44485
- Aircraft time: 3,996 hours, 1,553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY R1 DOOR GIRT BAR VERY HARD TO OPERATE. SECURED GIRT BAR IN THE CORRECT POSITION.
